Excedrin Extra Strength Caplets 100/Ct – Excedrin Extra Strength is a combination pain reliever that contains acetaminophen, aspirin, and caffeine.
ES: Excedrin Cápsulas de fuerza extra 100/Ct
922-99101 ACTIVE INGREDIENTS: Acetaminophen 250mg, Aspirin 250mg -NSAID-, Caffeine 65mg
922-99101 INACTIVE INGREDIENTS: benzoic acid, carnauba wax, FD and C blue no. 1, hydroxypropyl cellulose, hypromellose, light mineral oil, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone emulsion, sorbitan monolaurate, stearic acid, titanium dioxide.
SAFETY NOTICE: GSK Consumer Healthcare Requests that Consumers Check Bottles for Holes in Five Excedrin Brands (Potential Failure to Meet Child Resistant Packaging Requirement)
HAZARD: If the bottle has a hole in the bottom that is large enough, children could access and swallow the contents, posing a potential safety risk.
PRODUCT: Certain lots of Excedrin Migraine Caplets, Excedrin Migraine Geltabs, Excedrin Extra Strength Caplets, Excedrin PM Headache Caplets, and Excedrin Tension Headache Caplets in large-sized bottles (50 count & above).
Please visit www.excedrin.com for a list of impacted lot #’s and additional information. Products currently available in stores are not impacted by this notice.
REMEDY: Consumers should examine their plastic bottles for holes, especially near the bottom. If such a condition is found, please contact GSK Consumer Healthcare:
Monday – Friday, 8:00am – 6:00pm EST
This safety notice is being issued in cooperation with the US Consumer Product Safety Commission (CPSC).